I I actually feel worse since starting taking Asacol than I ever did before...but who knows.. it might be because I'm actually noticing.
I guess I have to find that balance between educating myself, yet not letting it all take over my every thought.
Make sure you talk to your doctor about
the Asacol. Some people don't tolerate it well. I know I don't tolerate this class of drugs at all, and many people on the site have also had issues with it. If it makes you sick, nauseas, cramps, etc., chances are you will end up being non-compliant anyway, so you and your doctor will need to come up with an alternative treatment plan.
Educating yourself is very important, but yes, it's a double edged sword. I prefer knowing what I may be up against and knowing what treatments are available, but this education has come slowly over the years as I've needed it. Try not to scare yourself too much ;0)
You want to be able to make educated decisions about your treatment instead of just blindly doing what your doctor suggests. Every person and every disease act and react differently, you and your doctor, together, need to come up with a treatment plan that works best for you.